Research Repository

Weighted Reverse Inequalities of Jensen Type for Functions of Selfadjoint Operators

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Weighted Reverse Inequalities of Jensen Type for Functions of Selfadjoint Operators. Transylvanian Journal of Mathematics and Mechanics, 8 (1). 29 - 44. ISSN 2067-239X

[img] Text
TJMM.pdf - Published Version
Restricted to Repository staff only

Download (323kB)
Item Type: Article
Uncontrolled Keywords: inequalities; convex functions; functions of operators; Hilbert space
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 23:00
Last Modified: 19 Aug 2019 23:21
URI: http://vuir.vu.edu.au/id/eprint/36685
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar